Child pages
  • Agenda plan for 2019 September 9-13 OIMT & OTCC Silicon Valley Meeting
Skip to end of metadata
Go to start of metadata

Daily meeting sessions

  • P1  08:30 – 10:30 PDT    (2 hours)
  • P2  11:00 – 12:30 PDT    (1.5 hours)    
  • P3  13:30 – 15:30 PDT    (2 hours)    
  • P4  16:00 – 17:30 PDT    (1.5 hours)   

Minutes: 2019.09.09-13 OIMT & OTCC Beijing Meeting Notes

Key topics

  • Core model key topics
    • C1 Review TR-512 documents on Party model & Location model (Nigel)
    • C2 Review of Lifecycle state (Malcolm)
    • C3 Review draft TR-512 document on Storage + CPU / Memory model (Chris) and Ethernet examples slides for possible updates of TR-512.A.6 (Chris)
    • C4 Discuss application of occurrence pattern (Nigel)
    • C5 Discuss Connector/pin/strand proposal slides vs existing model (Chris/Nigel)
    • C6 Discuss Expected equipment proposal slides from Chris and compare with existing model (Chris/Nigel)
    • C7 Review Profiles and Templates in general and discuss with respect to Wireless Transport application (Chris/Nigel)
    • C8 Discuss model extension guidelines (Chris/Nigel)
    • C9 Propose Streaming - Events - Telemetry - Cloud Native - Micro-services (Nigel)
    • C10 Discuss representation of Config vs State (no slides or proposal) (Chris/Nigel)
  • TAPI key topics (see TAPI roadmap for the leads)
    • T1 Topology enhancement 
    • T2 Connectivity 
    • T3 Resilience 
    • T4 Notification/Streaming 
    • T5 Photonic Enhancement 
    • T6 Routing constraint 

Agenda plan

DayPeriodTopic (Lead & Work Item)

Document / Link / Notes

Comment

Monday

9th

1.1T1
1.2

T2



1.3T3


1.4

T3



Tuesday

10th

2.1

T5



2.2

T6



2.LSlicing LS aiming for MEF

2.3

C9



2.4T4

Wednesday

11th

3.1

C3



3.2C4

3.3

C6



3.4

C7



Thursday

12th

4.1

C8



4.2

C2, C10



4.3

C1


ONF Connect ODTN & TAPI session
4.4

C5


ONF Connect ODTN & TAPI session

Friday

13th

5.1

Brainstorm on forward looking topics



5.2

Review work item


  • No labels